# SDR CA070614001

- Difficulty date: June 8, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Hughes 269C1
- Engine: Lyc HIO360*
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Belt
- Part number: 269A5512
- Condition: Split
- Location: Main Rotor
- Part time: 177 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DRIVE BELT AXIAL SPLIT OVER 50 PERCENT OF BELT CIRCUMFERENCE; SPLIT OCCURS UNDER OUTER LAYER OF BELT. DEFECT HAS BEEN FOUND ON (2) OTHER AIRCRAFT OF THE SAME TYPE.  NOTE:  PLEASE ADVISE IF PHYSICAL INSPECTION IS REQUIRED AS MUST RETURN BELTS TO MANUFACTURER FOR WARRANTY CONSIDERATION. (TC NR 20070614001)
